Couldn't find what you looking for?

TRY OUR SEARCH!

I have had a paragard IUD for over 3 years now. A little over a month ago I started bleeding. I treated it as if it was my normal cycle. After about two weeks I noticed it was not going away. In fact it got heavier. I went to see my OB and was precribed provera. The provera was suppose to make the bleeding stop. It only made me bleed heavier. I am starting to get concerned and was wondering if maybe I should have the IUD removed. I would love to have a second opinion. Can bleeding for to long cause other problems? 8-|

Loading...

When does it end wrote:

I have had a paragard IUD for over 3 years now. A little over a month ago I started bleeding. I treated it as if it was my normal cycle. After about two weeks I noticed it was not going away. In fact it got heavier. I went to see my OB and was precribed provera. The provera was suppose to make the bleeding stop. It only made me bleed heavier. I am starting to get concerned and was wondering if maybe I should have the IUD removed. I would love to have a second opinion. Can bleeding for to long cause other problems? [/quote

Hi when does it end,

Your BEST bet is to ask Carifairy for this information. I believe she has experience in these issues. Post her directly.

Hizgrace

Reply

Loading...

Your IUD could have been displaced, which can cause bleeding.

Hormonal imbalance...


Provera is actually given to women to induce a period, if they miss it, I am surprised she gave you THAT drug :/

Many women will go on BC pills to stop the bleeding.

ALSO. Ibuprofen often stops IUD related bleeding. 600-800 mg, and you take it every 8-12 hours.
Reply

Loading...